# SDR JBXA0000150

- Difficulty date: February 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7327
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FROM RIGHT FRONT OF NOSE, SUSPECT COMM DOOR.  INSPECTED AND FOUND EXTERNAL POWER PANEL OPEN.  INSPECTED DOOR, NO DEFECTS NOTED.  OK FOR SERVICE IAW AMM 52-00-00.
